# SDR 95ZZZX1451

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6701C
- Make and model: Beech 76
- Aircraft serial: ME280
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 4520130
- Condition: Corroded
- Location: Elt
- Component: ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED ON RAMP.  REMOVED UNIT, FOUND HEAVY CORROSION ON BATTERY PACK AND MOUNTING SPACES, ELT WAS MFG 2-93.  BATTERY REPLACEMENT WAS DUE 3-95.  UNIT WAS INSTALLED NEW 8-93.  LAST ELT INSPECTION PER FAR 91.52 WAS COMPLETED 9-94.
